# SDR DXTA200500977

- Difficulty date: September 20, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N140QS
- Make and model: Beech 400A
- Aircraft serial: RK406
- Aircraft time: 177 hours, 70 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHEN ENGINE, WING, AND TAIL ANTI ICE ON STRONG ODOR WAS PRESENT IN CABIN.  ITEM IS UNDER INVESTIGATION.
